# SDR CA110110001

- Difficulty date: January 6, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3037547
- Condition: Eroded
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HP IMPELLER WITH HEAVY EROSION, THINNING AND CRACKING AT THE BACKPLATE.  THE TOTAL TIME ON THE ENGINE IS QUITE LOW.  WE RECOMMEND ADDITIONAL INSPECTIONS ARE WARRANTED FOR THIS OPERATOR/ENVIRONMENT.
